# SDR SWAA2019110838685

- Difficulty date: November 2, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FORWARD CORNER SCUFF PLATE CRACKED. / REPLACED FORWARD ENTRY, L-1 DOOR FORWARD ENTRY SCUFF PLATE IAW B737-700 DWG# 141A8230, INSTALL ACCOMPLISHED ON TASK CARD # J725-025-00-01Y.
